# SDR USAA030045

- Difficulty date: April 28, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs
- Part time: 40,460 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED .5 INCH, HAT CHANNEL STRINGER AT STATION 380 S2R.  COMPLETED REPAIR SPLICES, SECTION AND SHEAR CLIP PER SRM 53-00-03.  (M)
